Integer ambiguity resolution with nonlinear geometrical constraints

G Giorgi, PJG Teunissen, AA Verhagen, PJ Buist

Research output: Chapter in Book/Conference proceedings/Edited volumeConference contributionScientificpeer-review

4 Citations (Scopus)
Original languageEnglish
Title of host publicationVII Hotine-Marussi symposium on mathematical geodesy: Proceedings of the symposium in Rome
EditorsN Sneeuw, P Novak, M Crespi, F Sanso
Place of PublicationBerlin Heidelberg
PublisherSpringer
Pages39-45
Number of pages7
ISBN (Print)978-3-642-22077-7
DOIs
Publication statusPublished - 2012
EventSymposium of Rome, Rome, Italy - Berlin Heidelberg
Duration: 6 Jun 200910 Jun 2009

Publication series

Name
PublisherSpringer
NameInternational Association of Geodesy Symposia
Volume137
ISSN (Print)0939-9585

Conference

ConferenceSymposium of Rome, Rome, Italy
Period6/06/0910/06/09

Keywords

  • Conf.proc. > 3 pag

Cite this

Giorgi, G., Teunissen, PJG., Verhagen, AA., & Buist, PJ. (2012). Integer ambiguity resolution with nonlinear geometrical constraints. In N. Sneeuw, P. Novak, M. Crespi, & F. Sanso (Eds.), VII Hotine-Marussi symposium on mathematical geodesy: Proceedings of the symposium in Rome (pp. 39-45). (International Association of Geodesy Symposia; Vol. 137). Springer. https://doi.org/10.1007/978-3-642-22078-4_6